# SDR DHL2005743506

- Difficulty date: December 17, 2004
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 150510061
- Condition: Corroded
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 380 RBL 20 FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 51-10-6 FOUND OUT OF LIMITS.  REMOVED FLOORBOARD TO GAIN ACCESS.  REMOVED UPPER CHORD FROM STA 380 BL 0 TO RBL 33.  MAT ID FOR UPPER CHORD BAC 1505-10061 PO 33-41778 IAW B727 SRM 53-10-2 FIG 7 SH 2.  CUT AND TRIMMED UPPER CHORD, DRILL, DEBURRED, MATERIAL.  FABRICATED -2 SUPPORT ANGLE AN 2 REINFORCEMENT STRAPS IAW B727 SRM 53-10-8.  ALODINED AND PRIMED ALL MATERIAL IAW B727 51-10-2.  INSTALLED ALL NEW MATERIAL IAW B727 SRM 53-10-8 PG 19.
